# SDR Z5FA010208N341CS1

- Difficulty date: January 2, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N341CS
- Make and model: Cessna 550
- Aircraft serial: 5501106
- Aircraft time: 3,104 hours, 2,379 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLL-OUT AFTER LANDING, CREW REPORTED CO-PILOT'S RT BRAKE PEDAL WENT TO FLOOR ON FIRST APPLICATION.  PILOT'S BRAKE WORKED PUT WAS SOFT.  ON-SITE MX FACILITY BLED BRAKES IAW MM 32-42-00 AND BRAKES APPEARED TO BE OK.  CREW PERFORMED TAXI TEST AND CONFIRMED SATISFACTORY OPERATION.  ACFT RETURNED TO SERVICE.
